MathSciNet Relay Station
MathSciNet bibliographic data
MR1765876 (2001e:37009) 37A30 (28D05 37E10 60F15 60G10 60H25)
Ruffino, Paulo R. C. A sampling theorem for rotation numbers of linear processes in ${\bf R}\sp 2$. Random Oper. Stochastic Equations 8 (2000), no. 2, 175–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement